# SDR A6WA201240274

- Difficulty date: February 26, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 21,914 hours, 21,015 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACKS CORRODED.  R & R FLOOR TRACKS IAW AMM 53-01-11.
